MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II BRONCHOVIDEOSCOPE
Model Number BF-1TQ180
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the bronchovideoscope exhibited peeling off the coating on the insertion section.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following field: d9, h3, h4, h6.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.Based on the results of the investigation, the event was likely caused by applying the following stress to insertion section.There was physical stress such as rubbing or hitting insertion section.Chemical stress by conducting reprocessing not recommended in ifu.Stress by inferior storage environment (in direct sunlight, at high temperature, in high humidity, exposed to x-rays and/or ultraviolet rays, etc.).However, a definite root cause could not be determined.The events can be detected and prevented in accordance with the following sections of the instructions for use: "3.2 inspection of the endoscope 5.Inspect the external surface of the entire insertion section including the bending section and the distal end for dents, bulges, swelling, scratches, holes, sagging, transformation, bends, adhesion of foreign bodies, missing parts, protruding objects, or other irregularities." olympus will continue to monitor the field performance of this device.

Brand Name
EVIS EXERA II BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20503732
Report Number9610595-2024-21536
Device Sequence Number8445094
Product Code EOQ
UDI-Device Identifier04953170339349
UDI-Public04953170339349
Combination Product (Y/N)N
Initial Reporter CountryBU
PMA/510(K) Number
K061313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-1TQ180
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown